Top brand choice
A generic drug is a copy of the brand-name drug with the same dosage, safety, strength, quality, consumption method, performance, and intended use. Before generics become available on the market, the generic company must prove it has the same active ingredients as the brand-name drug and works in the same way and in the same amount of time in the body.
The only differences between generics and their brand-name counterparts is that generics are less expensive and may look slightly different (eg. different shape or color), as trademarks laws prevent a generic from looking exactly like the brand-name drug.
Generics are less expensive because generic manufacturers don't have to invest large sums of money to develop a drug. When the brand-name patent expires, generic companies can manufacture a copy of the brand-name and sell it at a substantial discount.
Edurant is a prescription HIV medicine that helps to treat HIV (Human Immunodeficiency Virus) infection in adults. HIV is the virus that causes AIDS (Acquired Immune Deficiency Syndrome). Edurant is a type of HIV medicine called a non-nucleoside reverse transcriptase inhibitor (NNRTI).
It is used in adults who have never taken HIV medicines before.
Edurant must be taken with other HIV medicines.
Edurant does not cure HIV infection or AIDS.
Edurant can cause serious side effects including:
Depression or mood changes. Tell your doctor right away if you have any of the following symptoms:
feeling sad or hopeless
feeling anxious or restless
have thoughts of hurting yourself (suicide) or have tried to hurt yourself
Changes in body fat can happen in people taking HIV medicines. These changes may include an increased amount of fat in the upper back and neck ("buffalo hump"), breast, and around the middle of your body (trunk). Loss of fat from the legs, arms, and face may also happen. The exact cause and long- term health effects of these problems are not known.
Changes in your immune system (Immune Reconstitution Syndrome) can happen when you start taking HIV medicines. Your immune system may get stronger and begin to fight infections that have been hidden in your body for a long time. Call your doctor right away if you start having new symptoms after starting your HIV medicine.
Common side effects of Edurant include: trouble sleeping (insomnia) headache rash Tell your doctor if you have any side effect that bothers you or that does not go away.